# SDR DALA2021020100607

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 7,426 hours, 2,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Lt Entry
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 7516328 2 FLIGHTS IN A ROW THE GATE AGENT COULDN'T OPEN THE FORWARD LEFT ENTRY DOOR FROM THE OUTSIDE.  LUBED DOOR PER B737 FIM 52-10.  EXERCISED DOOR SEVERAL TIMES.  OPS CHECKS GOOD.
